# SDR ASOA03058

- Difficulty date: February 13, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2275941249
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IN MCN, THE FLOOR EMERGENCY LIGHT AT SEATS 14 A-B WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A FLOOR EMERGENCY LIGHT GROUND WIRE AT SEATS 14 A-B.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
